Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 11, NWS Wilmington, OH

March 21, 20114 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 21, 2011, 6:52 PM EDT for 4 counties in Ohio. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 21, 2011, 6:52 PM EDT (22:52 UTC)
Expired
Mar 21, 2011, 7:30 PM EDT
In force
38 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Adams County, OH, Brown County, OH, Clermont County, OH, Highland County, OH

The radar

The Cincinnati radar (KILN), 47 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 21, 7:10 PM EDTHAIL 1Sardinia, OHCOVERED THE GROUND IN A SHORT PERIOD OF TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 496 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
1258 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
496 m²/s²
0-3 km storm-relative helicity
479 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

191 
WUUS51 KILN 212252
SVRILN
OHC001-015-025-071-212330-
/O.NEW.KILN.SV.W.0011.110321T2252Z-110321T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
652 PM EDT MON MAR 21 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ADAMS COUNTY IN SOUTHWEST OHIO...
  NORTHERN BROWN COUNTY IN SOUTHWEST OHIO...
  EASTERN CLERMONT COUNTY IN SOUTHWEST OHIO...
  SOUTHWESTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...

* UNTIL 730 PM EDT.

* AT 650 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR GREENBUSH...MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT ORAB...
  SARDINIA...
  WINCHESTER...
  SEAMAN...

IN ADDITION...GREENBUSH...STATE ROUTE 32 AT US ROUTE 68...BUFORD...
MOWRYSTOWN...FINCASTLE...STATE ROUTE 32 AT US ROUTE 62...MAY HILL AND
EMERALD ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3899 8342 3878 8357 3909 8408 3917 8401
TIME...MOT...LOC 2252Z 298DEG 25KT 3909 8399

$$
1 follow-up statement
484 
WWUS51 KILN 212304
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
704 PM EDT MON MAR 21 2011

OHC025-212314-
/O.CAN.KILN.SV.W.0011.000000T0000Z-110321T2330Z/
CLERMONT OH-
704 PM EDT MON MAR 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLERMONT COUNTY HAS
BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3899 8342 3878 8357 3903 8398 3911 8396
      3913 8389
TIME...MOT...LOC 2304Z 298DEG 25KT 3905 8390

$$

OHC001-015-071-212330-
/O.CON.KILN.SV.W.0011.000000T0000Z-110321T2330Z/
HIGHLAND OH-BROWN OH-ADAMS OH-
704 PM EDT MON MAR 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHWESTERN ADAMS...NORTHERN BROWN AND SOUTHWESTERN HIGHLAND
COUNTIES...

AT 703 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR STATE ROUTE 32 AT US
ROUTE 68...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
SARDINIA...WINCHESTER AND SEAMAN.

IN ADDITION...BUFORD...MOWRYSTOWN...FINCASTLE...STATE ROUTE 32 AT US
ROUTE 62...MAY HILL...EMERALD AND CHERRY FORK ARE NEAR THE PATH OF
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3899 8342 3878 8357 3903 8398 3911 8396
      3913 8389
TIME...MOT...LOC 2304Z 298DEG 25KT 3905 8390

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 4:32 PM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Mar 21, 4:32 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
432 PM EDT MON MAR 21 2011

.SYNOPSIS...
A NEARLY STATIONARY FRONT WILL DROP SOUTH ALONG THE OHIO RIVER
TONIGHT AND PROVIDE A FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY.
IT WILL THEN LIFT NORTHWARD ON TUESDAY NIGHT AND WEDNESDAY AS A
WARM FRONT...STALLING OUT ALONG THE I-70 CORRIDOR. LOW PRESSURE
WILL THEN TRACK EAST ALONG THIS BOUNDARY ON WEDNESDAY...PROVIDING
A STRONG SOURCE OF LIFT FOR SHOWER ACTIVITY OVER MUCH OF THE REGION.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
W-E FRONTAL BOUNDARY SOUTH OF THE I-70 CORRIDOR WILL REMAIN A
FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON.
DYNAMICS AND THE NOTED ACTIVITY WILL LIKELY CROSS EAST QUICKLY
THIS EVENING...BUT THE FOCUS FOR DEVELOPMENT WILL SLOWLY SHIFT
SOUTH AND NOSE INTO NORTHERN KENTUCKY AND THE CINCINNATI METRO
AREA EARLY THIS EVENING BEFORE LOSING ALL OF ITS DAYTIME FORCING.

CELLS THIS AFTERNOON WILL CONTAIN SOME SMALL HAIL...GENERALLY
UNDER A HALF INCH. MAX CAPES OF 500 J/KG ARE PROGGED AT PORTSMOUTH
TO BE RIGHT AROUND 7-8 PM...AND DIE QUICKLY AFTER THAT. ANY CELLS
THAT ARE ONGOING ALONG THE OHIO RIVER CORRIDOR BY THAT TIME WILL
SEE A MARKED DECREASE WITH NIGHTFALL.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY/...
THE BOUNDARY WILL STALL OUT ALONG THE OHIO RIVER AND ORIENT IN A
MORE WNW-ESE FASHION...AND LIFT NORTH LATER IN THE DAY...HANGING
TOUGH THROUGH WEDNESDAY ALONG THE I-70 CORRIDOR. LATER ON
WED...A SURFACE LOW WILL TRACK EAST AND BE THE ONUS FOR
SIGNIFICANT SHOWER ACTIVITY...AND SOME CONTINUED THUNDERSTORMS.

UNTIL THE STRONG ASCENT WITH THE SURFACE FORCING AND LOW CROSSES
THE AREA...SCATTERED SHOWERS WILL REMAIN A POSSIBILITY WITH THE
BROAD UPWARD MOTION ASSOCIATED WITH THE FRONT.

TEMPERATURES WERE GENERALLY LEFT ALONE AS CURRENT MODEL GUIDANCE
WAS BLENDED IN. A 1-2 DEG BUMP WAS NOTED SOUTH SOUTHWEST OF THE
OHIO RIVER IN THE NEXT FEW DAYS WITH HIGH TEMPERATURES IN THE WARM
SECTOR. A MORE MODERATE 5 DEG BUMP DOWN WAS SHOWN ON WEDNESDAYS
HIGHS AS THE COLDER AIR GETS PULLED IN WITH THE PASSAGE OF THE
SURFACE FRONT.

TEMPERATURES COOL OFF SIGNIFICANTLY FROM THE NORTH WED NIGHT AND
THICKNESSES MAY DROP ENOUGH TO SUPPORT SOME SNOW MIXING IN NORTH
OF THE I-70 CORRIDOR. HOWEVER...THE CHANCE FOR RAIN/SNOW WILL BE
DIMINISHING SIGNIFICANTLY DURING THE SAME TIME FRAME WITH THE
DOWNWARD MOTION ON THE BACK SIDE OF THE LOW.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
EXTENDED MODELS CONTINUE TO DIVERGE ON THEIR SOLUTIONS BY THE
WEEKEND...WITH THE GFS SOLUTIONS CLUSTERING AT ONE ANSWER AND THE
ECMWF MEMBERS WITH ANOTHER. SO CONFIDENCE REMAINS LOW FOR THE
WEEKEND FORECAST.

MODELS DO AGREE FOR ABOUT THE FIRST 24 HOURS OF THE FCST...SO LETS
START THERE. PERIOD BEGINS WITH THE FA ON THE BACKSIDE OF THE
EXITING SFC LOW. NLY CAA WILL CAUSE A RAIN/SNOW MIX ACROSS THE N.
FOR THE SOUTH THICKNESSES SHOULD BE HIGH ENUF FOR THE PCPN TO STAY
RAIN.

HIGH PRESSURE RIDGE BUILDS DOWN THU NGT FROM THE GREAT LAKES. THIS
IS WHERE THE MODELS DIVERGE. THE ECMWF RUNS BRING A WEAK SYSTEM OUT
OF THE MS VALLEY AND UP THRU KY ON FRIDAY...SPREADING SOME RAIN TO
THE FA. GFS IS A LITTLE SLOWER WITH THIS OVERRUNNING AS IT IS
DEVELOPING DEEP LOW OUT OVER THE PLAINS. THE GFS THEN BRINGS A
CLOSED SFC LOW ACROSS KY DURING THE WEEKEND...KEEPING PCPN ON AND
OFF ALL WEEKEND. THE 00Z ECMWF WAS QUICKER AND WEAKER WITH ITS KY
SYSTEM SO IT HAD PCPN EXITING THE FA ON SUNDAY. DECIDED TO RUN A
BLEND BETWEEN THE TWO SOLUTIONS. I SEE THAT THE 12Z ECMWF IS JUST
IT AND IT HAS TRENDED TOWARDS THE GFS SOLUTION.

SO KEPT PCPN ACROSS THE FA THRU THE WEEKEND. CRITICAL THICKNESSES
ARE MARGINAL THROUGH MOST OF THE PERIOD...SO SNOW IS POSSIBLE ACROSS
THE NRN PARTS. HIGH PRESSURE FINALLY BUILDS IN BY MONDAY.

THE 12Z GFS MEANWHILE DROPS ENERGY OUT OF THE ROCKIES INTO THE
PLAINS AND DEVELOPS A DEEP LOW FRI NGT. IN RESPONSE TO THE LOW A
WRMFNT DEVELOPS OVER THE OH VLY FRI NGT AND OVERRUNNING PCPN SPREADS
OVER THE FA LATE FRI NGT. THE LOW GRADUALLY WORKS E UP THE OH VALLEY
PRODUCING PCPN THE ENTIRE WEEKEND.

WITH THE BLEND BETWEEN THE MODELS USED HPC FOR TEMPERATURES THROUGH
THE PERIOD.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
FRONTAL BOUNDARY WILL STAY IN THE VICINITY THROUGH THE TAF PERIOD.
GREATEST CHANCE OF PRECIPITATION WILL BE DURING THE AFTERNOON
HOURS TODAY. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
NEAR THE NORTHERN TAF SITES AND THEREFORE HAVE MENTION OF VCSH AND
CB. DUE TO SCATTERED HIT AND MISS NATURE OF THE STORMS DID NOT PUT
TSRA IN THE TAF FORECAST AT THIS TIME. WINDS WILL CONTINUE TO GUST
DURING THE AFTERNOON HOURS BEFORE SUBSIDING THIS EVENING. MODEL
SOUNDINGS ARE STILL INDICATING LOW LEVEL MOISTURE LATE DURING THE
OVERNIGHT HOURS AND INTO PART OF THE DAY ON TUESDAY. SINCE THIS
HAS BEEN OVERDONE LATELY DECIDED DID NOT GO AS LOW AS THIS WAS
SUGGESTING AND WENT MVFR FOR NOW.

OUTLOOK...MVFR CEILINGS POSSIBLE ON TUESDAY. MVFR CEILINGS AND
VISIBILITIES POSSIBLE WEDNESDAY INTO FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...SITES
AVIATION...NOVAK
Hazardous weather outlook, Mar 21, 5:06 AM EDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
506 AM EDT MON MAR 21 2011

INZ075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-220915-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-FAYETTE OH-PICKAWAY-
FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
506 AM EDT MON MAR 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

A FRONTAL BOUNDARY WILL PUSH SOUTH INTO THE AREA THROUGH THIS
AFTERNOON...RESULTING IN A CHANCE OF SHOWERS AND THUNDERSTORMS. A
FEW OF THE THUNDERSTORMS MAY APPROACH SEVERE LIMITS LATER THIS
AFTERNOON...ESPECIALLY TO THE SOUTHEAST OF INTERSTATE 71. THE
PRIMARY SEVERE THREAT WILL BE LARGE HAIL AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE AREA THROUGH
MID WEEK. A LOW PRESSURE SYSTEM MOVING EAST ALONG THE BOUNDARY
WILL RESULT IN THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>062-
070-220915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-
506 AM EDT MON MAR 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE AREA THROUGH
MID WEEK. A LOW PRESSURE SYSTEM MOVING EAST ALONG THE BOUNDARY
WILL RESULT IN THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 21, 6:15 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
615 PM EDT MON MAR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             PORTSMOUTH              38.76N 82.95W
03/21/2011  E0.88 INCH       SCIOTO             OH   PUBLIC

&&

MIKEG
Local storm report, Mar 21, 6:24 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
624 PM EDT MON MAR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             1 WNW MCDERMOTT         38.84N 83.09W
03/21/2011  U0.75 INCH       SCIOTO             OH   PUBLIC

0554 PM     HAIL             1 WNW MCDERMOTT         38.84N 83.09W
03/21/2011  U0.88 INCH       SCIOTO             OH   PUBLIC

0555 PM     HAIL             3 NE PORTSMOUTH         38.79N 82.91W
03/21/2011  U0.75 INCH       SCIOTO             OH   PUBLIC

0555 PM     HAIL             3 NE PORTSMOUTH         38.79N 82.91W
03/21/2011  U0.75 INCH       SCIOTO             OH   PUBLIC

&&

JOHNF
Local storm report, Mar 21, 6:26 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
626 PM EDT MON MAR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             3 NE PORTSMOUTH         38.79N 82.91W
03/21/2011  U1.00 INCH       SCIOTO             OH   PUBLIC

&&

JOHNF
Special weather statement, Mar 21, 6:29 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
629 PM EDT MON MAR 21 2011

OHZ078>081-212330-
CLERMONT OH-HIGHLAND OH-BROWN OH-ADAMS OH-
629 PM EDT MON MAR 21 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ADAMS...NORTHERN
BROWN...SOUTHWESTERN HIGHLAND AND NORTHERN CLERMONT COUNTIES THROUGH
730 PM EDT...

AT 624 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MOUNT
REPOSE...MOVING EAST AT 40 MPH.

THIS STORM WILL PRODUCE ONE HALF INCH DIAMETER TO PENNY SIZED HAIL.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT ORAB...
SARDINIA...WINCHESTER...BELFAST AND SEAMAN.

ALSO...OWENSVILLE...NEWTONSVILLE...CHASETOWN...GREENBUSH...BUFORD...
MOWRYSTOWN...FINCASTLE AND EMERALD ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 3907 8345 3886 8351 3916 8426 3924 8423
Local storm report, Mar 21, 6:32 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
632 PM EDT MON MAR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             GOSHEN                  39.23N 84.16W
03/21/2011  E0.50 INCH       CLERMONT           OH   TRAINED SPOTTER

            LASTED ABOUT 2 TO 3 MINUTES.

&&
Local storm report, Mar 21, 6:34 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
634 PM EDT MON MAR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HEAVY RAIN       PORTSMOUTH              38.76N 82.95W
03/21/2011  M0.60 INCH       SCIOTO             OH   EMERGENCY MNGR

            FELL IN ABOUT 10 MINUTES

&&

JOHNF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 9:42 AM EDTSpecial Weather StatementILNFairfield48 min
Mar 21, 2:01 PM EDTSpecial Weather StatementILNGreene29 min
Mar 21, 3:42 PM EDTSpecial Weather StatementILNClinton, Warren63 min
Mar 21, 4:35 PM EDTSpecial Weather StatementILNHighland55 min
Mar 21, 5:05 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Scioto40 min
Mar 21, 5:38 PM EDTSevere Thunderstorm WarningILNAdams, Scioto37 min
Mar 21, 5:59 PM EDTSevere Thunderstorm WarningILNScioto31 min
Mar 21, 6:29 PM EDTSpecial Weather StatementILNBrown61 min
Mar 21, 7:47 PM EDTSpecial Weather StatementILNAdams28 min
Mar 21, 7:55 PM EDTSpecial Weather StatementILNAdams35 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.